# SDR AWXA200600470

- Difficulty date: February 13, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654043
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C22 CHECK DISCOVERED FRAME 639 WEB CRACKED, .75 INCHES, ABOVE CREASE BEAM AT STR 16R.  NO REPAIR DATA COULD BE FOUND IN THE SRM.  MAINTENANCE CUT OUT DAMAGED AREA OF WEB AT BS 639 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5362-06062-DF1.  FABRICATED WEB SEGMENT AND SPLICE DOUBLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5362-06062-DF1.  INSTALLED FABRICATED REPAIR PARTS AT FRAME BS 639 AND STR 16R IAW AWA ER 03-5362-06062-DF1.
